Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: A. J. McConnell
Title: Application of the Absolute Differential Calculus
Additional book information: London and Glasgow, Blackie and Son, Ltd., 1931. xii+318 pp.

Review Information:

Reviewer: T. Y. Thomas
Journal: Bull. Amer. Math. Soc. 38 (1932), 615-616
DOI: http://dx.doi.org/10.1090/S0002-9904-1932-05475-1